skin-hair-icon

Acne related

I get acne on my chin very frequently inspite of being over 40 yrs. It disappears once I start on amoxcylin cv 625. I take this very frequently for the last so many yrs. I think it is associated with food, but not sure what. 1 doctor said it's rocecia. I have used all ointments and creams. Those are not working. I want to stop taking antibiotics. Please help.
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Acne related

doctor profile image
Dr.VENU KUMARI Hyderabad | Dermatologist
Answered
Have you consulted doctor or self medication? Pimples occur mainly due to hormonal imbalances which causes an overproduction of oil and cells inside a skin follicle. They block the opening of the skin pore and cause the follicle under the skin to swell and become red. It usually starts in teenage, but most of the time lasts into adulthood. Pimples can’t be cured, but it can be controlled with treatment. There are many over the counter medications available in pharmacy but you need to use skin products which are most suitable to your skin. Avoid taking anti-acne medications without knowing a skin type. Contact a dermatologist in your area to know your the cause of your pimples and let them advise you the medications and skin products most suitable to your skin for remarkable results. Treatment of acne includes medicines to reduce the outgrowths, use of skin products such as face wash, cleansers, moisturisers according to your skin type and a whole range of aesthetic procedures like peels, laser therapy to reduce the current outbreaks and clean the skin, extract blackheads and whiteheads and clean clogged pores. They are safe and do not harm your skin in a long run. To know more about which cosmetic procedure is best for your skin type, contact your nearest dermatologist today.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pradnya Shastri Mumbai | Dermatologist
Answered
I understand your frustration but 1. Did you visit a dermatologist? What do you mean by 'a doctor' ?
2. Has the doctor asked you to self medicate amoxicillin? Or are you assuming that it's the only way to control flare ups?
Self medication is a complete no no and of the doctor  you visited is a dermatologist then you could politely ask him/her to give you a solution according to the examination of your skin.
What you have is a complex situation and without an examination it isn't easy to treat or even give you simple advise. The safest way I see out of this is for you is to visit an allopathic dermatologist near you. I'm sure you will benefit.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO